# SDR DL76G010635

- Difficulty date: April 17, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 39,459 hours, 10,816 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK WEATHER RADAR INOP WEATHER RADAR FAULT ON. REPLACED R/T AND ANTENNA PER M/M POS CHECKS GOOD
